# SDR SWAA2020041430011

- Difficulty date: March 9, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ACCESS PANEL 834DZ; AFT ATTACH FRAME CRACKED. / REMOVED AND REPLACED L2 DOOR ACCESS PANEL 834DZ ASSEMBLY IAW SRM 51-40-02-0G-0 STEPS 8 E; AND 9B ATAG: WN7232
